MathSciNet Relay Station
MathSciNet bibliographic data
MR854035 22E40 (20E15 32L25 55R10)
Johnson, F. E. A. Fibrations of locally symmetric spaces and the failure of the Jordan-Hölder property. Proc. Amer. Math. Soc. 98 (1986), no. 2, 287–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement